# SDR A6WA200440138

- Difficulty date: September 29, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Center Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SELECTING GEAR UP RECEIVED NOSE DOOR OPEN AND GEAR DISAGREE MSG.  PERFORMED QRH AND RETURNED TO FIELD.  PERFORMED QRH AND RETURNED TO FIELD.  FOUND BRACKET FOR NOSE LANDING GEAR CENTERED SENSOR BENT.  REMOVED AND REPLACED BRACKET AND ADJUSTED SENSOR PS14GA IAW AMM 32-61-05, C/W GEAR SWING.  NO DEFECTS NOTED.  (M)
